Well I guess I am going through yet another bad breakout. I am hoping its from the dosage increase!! I am starting to get frustrated because my face is so unpredicatable. One day I think its starting to make progress and things are going good and then I get this massive breakout. The only thing that has stayed consistend is my cheeks and forhead which are completely clear. So far I have concluded how my skin and body has changed since being on accutane for 50 days....
*Breaking out really bad on chin ( Worse then when I stared accutane)
*Extremely dry burning lips
*Some days I have joint pains
*Hair isn't oily
*My face is shine free
*My forehead is completely clear ( I never had a major problem with my forehead,however, I did have small bumps that are now completely gone.
*My skin (except for my face) feels really nice and smooth and extra soft
Today at work I was in a meeting all day planning for next years curriculum well I went to the bathroom and was looking in the mirror and one of my zits on my chin was just asking to be taken popped it was basically popping itself! So i put a paper towel on it and it exploded. Well of course it wouldn't stop bleeding and I needed to get back to my meeting. I had no choice but bring something to dap it with once in awhile. Well when I got back someone was like you got a cut. Yea VERY embarrassing!!!!
Anyways I got a couple of questions that maybe some of you could help answer. My first is my first month I started I was on Sotret. However, I had to change my pharmacy for my second month because they were messing up my IPLEDGE program. Well the 2nd pharmacy gave me amnesteem. Is there a difference is one better then the other? Also my second question is does anyone know how long you can extend your dermo appointment. For instance my next appointment is june 5th so therefore my appointment after that would be around july 5th. Well I am suppose to leave for North Carolina June 28th and come back July 14th. Does that mess up the pregnancy testing??? If anyone has any info I would appreciate it!